MAUDE Adverse Event Report: ZYNO MEDICAL, LLC Z-800WF; LARGE VOLUME INFUSION PUMP

ZYNO MEDICAL, LLC Z-800WF; LARGE VOLUME INFUSION PUMP
Model Number Z-800WF
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuvie received a report indicating that an infusion pump failed the 30psi occlusion test, recording a pressure of 17.00psi which is outside the acceptable range of 22 to 38 psi.A review of the device's serial number history revealed no similar complaints.The failure mode was confirmed, and the probable cause was determined to be an out-of-calibration condition.The issue was successfully resolved by recalibrating the 30psi calibration value from 277 to 273.Capa-zm2023-23 was initiated to investigate the root cause for this failure mode.Reference to complaint#: (b)(4).
 
Event or Problem Description
Intuvie received a report indicating that an infusion pump failed the 30psi occlusion test, recording a pressure of 17.00psi which is outside the acceptable range of 22 to 38 psi.No patient involvement was reported.

Brand Name
Z-800WF
Common Device Name
LARGE VOLUME INFUSION PUMP
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760 1331
Manufacturer (Section G)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760 1331
Manufacturer Contact
frederick lee
177 pine street
natick, MA 01760-1331
5086502008
MDR Report Key22646999
Report Number3006575795-2025-00289
Device Sequence Number15659288
Product Code FRN
UDI-Device Identifier00814371020037
UDI-Public00814371020037
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K130690
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberZ-800WF
Device Catalogue NumberZ-800WF
Device Lot Number201016280
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/07/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Initial Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown